portaal tijdschriften

natuurtijdschriften.nl

8 items gevonden

D.F.J. en Hilton in auteur [verwijder]

Sorteer op:  
Tijdschrift
Auteur
Hilton, D.F.J. (8)
Jaar
1990 (1)
1986 (1)
1985 (1)
1983 (4)
1981 (1)
Nummer
1 (2)
2 (1)
3 (2)
4 (1)
5 (1)
8 (1)
4 cover

A survey of some Odonata for ultraviolet patterns

D.F.J. Hilton in: Odonatologica, vol 15 (1986) nr. 3 p. 335-345

5 cover

The Odonata of the province of Prince Edward Island, Canada

D.F.J. Hilton in: Notulae odonatologicae, vol 3 (1990) nr. 5 p. 68-73